# SDR VNAA0503005

- Difficulty date: March 6, 2005
- Submitted: March 18, 2005
- Operation: Air carrier
- Aircraft: N216PS
- Make and model: Cndair CL6002B19
- Aircraft serial: 7882
- Aircraft time: 2,515 hours, 2,485 cycles
- Engine: Ge CF343B1
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Detection Sys
- Part number: N6172952
- Part serial: A630
- Condition: Failed
- Location: Te Flaps
- Part time: 2,515 hours, 2,485 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

DURING CLIMB (SDF TO LGA) THE FLAPS DEGRADED STATUS MESSAGE ILLUMINATED.  THE CREW OF FLIGHT 2588 DIVERTED TO DAY, MADE AN UNEVENTFUL LANDING.  AFTER TROUBLESHOOTING THE FLAP SYSTEM PER CRJ 200 FIM 27-50-00, PSA MAINTENANCE REMOVED AND REPLACED THE SKEW DETECTION UNIT IAW CRJ 200 AMM 27-51-15-000-801 AND 27-51-15-400-801.  THE FLAP SYSTEM OPERATIONALLY CHECKED GOOD IAW CRJ200 AMM 27-51-15-710-802.  THE AIRCRAFT WAS THEN RELEASED FOR SERVICE.
